Per citar aquest document: http://ddd.uab.cat/record/2049
Normalization of Poincaré singularities via variation of constants
Carletti, Timoteo
Margheri, Alessandro
Villarini, Massimo

Data: 2005
Resum: We present a geometric proof of the Poincaré-Dulac Normalization Theorem for analytic vector fields with singularities of Poincaré type. Our approach allows us to relate the size of the convergence domain of the linearizing transformation to the geometry of the complex foliation associated to the vector field. A similar construction is considered in the case of linearization of maps in a neighborhood of a hyperbolic fixed point.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Normalization vector fields ; Siegel center problem
Publicat a: Publicacions matematiques, V. 49 N. 1 (2005) , p. 197-212, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49105_09


16 p, 174.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir